# SDR DALA2017042203367

- Difficulty date: April 21, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 59,640 hours, 25,750 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fireseal
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG PYLON OTBD STRUCTURE FIRE SEAL IS CHAFED 102AFT SIDE. CUT OUT DAMAGED SECTION 9 X 1.9 INCHES AND REPAIRED IAW SRM 54-51-02 AND ERA 555239-14 REV O.
